×

zbMATH — the first resource for mathematics

Found 38 Documents (Results 1–38)

100
MathJax
Elman, Richard S. (ed.) et al., Linear algebraic groups and their representations. Conference, March 25-28, 1992, Los Angeles, CA, USA. Providence, RI: American Mathematical Society. Contemp. Math. 153, 95-107 (1993).
MSC:  22E40 20H05 20H10
PDF BibTeX XML Cite
J. Sov. Math. 46, No. 2, 1760-1788 (1989); translation from Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 162, 77-106 (1987).
Reviewer: Reviewer (Berlin)
PDF BibTeX XML Cite
Full Text: DOI
Russ. Math. Surv. 38, No. 1, 137-168 (1983); translation from Usp. Mat. Nauk 38, No. 1(229), 119-147 (1983). Correction in Usp. Mat. Nauk 38, No. 6(234), 177-178 (Russian) (1983).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Year of Publication
all top 3
Classification